CureZone   Log On   Join
Vitamin-B3 (niacin) reaction
 
  Views: 2,557
Published: 16 years ago
 

Vitamin-B3 (niacin) reaction


I was inspired by a previous message by digitalman (11 days ago) and decided to try B3 vitamin and took a 500mg pill with a meal a few hours ago. About an hour later I suddenly started to feel very hot and my whole body turned red and my skin started to feel itchy.My 1st thought was that this cannot be caused by B-vitamin but then realized it can't be anything else.

I took a closer look at the bottle and it states:

"This amount of Niacin may cause skin flushes in sensitive individuals. Do not take on an empty stomach."

Anyone else experienced this? I'm now a little hesitant to take it again. Even though i'm now okay (my skin is still quite red) i was feeling pretty uncomfortable just an hour ago. I would appreciate any advices.

I have taken all kinds of supplements in the past and none have caused any reactions until now. I'm a little surprised that B3 can cause this.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.org

1.531 sec, (1)